# SDR DL76L992177

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Engine: Pwa PW4060
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 36,749 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF OIL ON TAKEOFF AND CLIMB, ENGINE PARAMETERS NORMAL.  OIL TEMP DECREASED WHILE OIL PRESSURE RAISED.  REPLACED NR 2 ENGINE.
